# SDR SIMA201101104

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 19,606 hours, 16,006 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Part number: 028936004
- Part serial: 1783B
- Condition: Defective
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3045 THE CREW REPORTED THE NR 1 FUEL QUANTITY INDICATION ON EICAS AS UNREADABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT HAND NR 4 TANK UNIT IAW EMB140 AMM 28-41-2.  THE OPERATIONAL CHECK WAS GOOD IAW EMB140 AMM 28-41-00, AND THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
